# SDR CALA2021080901308

- Difficulty date: August 9, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757324
- Aircraft serial: 32588
- Aircraft time: 62,051 hours, 19,081 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT GEN FAILED AT  CRUISE.ATTEMPTED 1 RESET AS PER QRH..... FAILED 2ND TIME REPLACED BUS TIE CIRCUIT BREAKER IAW AMM24-22-03. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1631709  SN OFF 6616 IPC REFERENCE # IPC24-22-01-03 BREAKER. REF. M&E # 6616, SHOULD READ REPLACED LEFT BUS TIE CIRCUIT REPLACED LEFT GENERATOR CIRCUIT BREAKER IAW AMM24-22-03. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1361807  SN OFF 7042 IPC REFERENCE # 24-22-01-03 BREAKER, CIRCUI  OFF 99-2422-9-9003 6616 ON 99-2422-9-9003 7595 BREAKER, CIRCUI  OFF 99-2422-9-9003 7042 ON 99-2422-9-9003 6895 REFERENCE LOG PAGE 6805014 WIRE HARDNESS REPLACED. PERFORMED LEFT ENGINE RUN AND THEN OPERATIONAL TEST OF THE LEFT IDG PER AMM TASK 24-11-00-710-801 . ALL OPERATIONAL CHECKS NORMAL. NO FAULTS FOUND.
